# SDR CALA2019022500291

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5347108720200
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 CROSSBEAM CONNECTING SECTION REQUIRES REPLACE DUE TO ELO NGATED HOLE, SUPPORT TASK, PER HAECO LCQ NR 9293304, GEN. BY V91 3402 REMOVED AND REPLACED CROSSBEAM CONNECTION / SECTION IN AFT CABIN ON RIGHT HSND SIDE AT FRAME 68 IAW A320 SRM 51-72-11-911-002 PA RAGRAPH 2. SUPER V080285, MECH V892568, INSP BY LC-15
